Alert archive / Georgia / Freeze Warnings in 2020

Freeze Warning 2, NWS Tallahassee, FL

December 1, 202016 counties in Florida; 5 counties in Alabama; 26 counties in Georgia

NWS Tallahassee, FL issued this freeze warning at Dec 1, 2020, 1:43 AM CST for 16 counties in Florida; 5 counties in Alabama; 26 counties in Georgia. It took effect at Dec 1, 2020, 10:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 1, 2020, 1:43 AM CST (07:43 UTC)
In effect from
Dec 1, 2020, 10:00 PM CST
Expired
Dec 2, 2020, 8:00 AM CST
In force
10 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -154 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-154 m²/s²
0-3 km storm-relative helicity
-236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

131 
WWUS72 KTAE 010743
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
243 AM EST Tue Dec 1 2020


ALZ065>069-FLZ007>019-026>029-108-115-118-127-128-GAZ120>131-
142>148-155>161-011545-
/O.UPG.KTAE.FZ.A.0001.201202T0500Z-201202T1300Z/
/O.NEW.KTAE.FZ.W.0002.201202T0500Z-201202T1300Z/
/O.CON.KTAE.FZ.W.0001.000000T0000Z-201201T1400Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-Liberty-
Inland Wakulla-Inland Taylor-Lafayette-South Walton-
Coastal Franklin-Coastal Jefferson-Coastal Wakulla-Coastal Taylor-
Quitman-Clay-Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-
Ben Hill-Irwin-Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-
Seminole-Decatur-Grady-Thomas-Brooks-Lowndes-Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Sandestin, Santa Rosa Beach, 
Turquoise Beach, Bunker, Freeport, Portland, Port Washington, 
Apalachicola, Apalachicola Airport, Bay City, Tilton, Creels, 
Hays Place, High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, 
Port Leon, Saint Marks, Adams Beach, Blue Springs, Cedar Island, 
Dekle Beach, Fish Creek, Howell Place, Crossroads, Georgetown, 
Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, 
Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, 
Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Arlington, 
Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, 
Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, 
Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, 
Pretoria, Southwest Ga Regional A/P, Turner City, Walker, 
Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, 
Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, 
Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, 
Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, 
Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, 
Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, 
Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, 
Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, 
Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Brooks Co A/P, 
Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, 
Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville
243 AM EST Tue Dec 1 2020 /143 AM CST Tue Dec 1 2020/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST /8 AM CST/
THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT
TO 8 AM EST /7 AM CST/ WEDNESDAY...

The National Weather Service in Tallahassee has issued a Freeze
Warning, which is in effect from midnight EST /11 PM CST/ tonight
to 8 AM EST /7 AM CST/ Wednesday. This replaces the Freeze Watch
that was previously in effect. 

* TEMPERATURE...Temperatures of 28 to 32 degrees for 2+ hours 
  early Tuesday morning. 

* IMPACTS...Freeze conditions can kill crops, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

FLZ034-112-114-134-011545-
/O.UPG.KTAE.FZ.A.0001.201202T0500Z-201202T1300Z/
/O.NEW.KTAE.FZ.W.0002.201202T0500Z-201202T1300Z/
Inland Dixie-Coastal Bay-Coastal Gulf-Coastal Dixie-
Including the cities of Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Panama City, Callaway, Cairo, Lynn Haven, 
Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, 
Port St. Joe, White City, Beacon Hill, Overstreet, 
Saint Joe Beach, Yellow Jacket, Horseshoe Beach, Jena, 
Shired Island, and Suwannee
243 AM EST Tue Dec 1 2020 /143 AM CST Tue Dec 1 2020/

...FREEZE WARNING IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT
TO 8 AM EST /7 AM CST/ WEDNESDAY...

The National Weather Service in Tallahassee has issued a Freeze
Warning, which is in effect from midnight EST /11 PM CST/ tonight
to 8 AM EST /7 AM CST/ Wednesday. This replaces the Freeze Watch
that was previously in effect.


* TEMPERATURE...Temperatures of 28 to 32 degrees for 2+ hours 
  early Tuesday morning. 

* IMPACTS...Freeze conditions can kill crops, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
1 follow-up statement
000 
WWUS72 KTAE 011944
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
244 PM EST Tue Dec 1 2020

...FREEZE WARNING NOW IN EFFECT FROM 11 PM EST /10 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY...
...WIDESPREAD FROST IS EXPECTED TO DEVELOP TONIGHT...

.We will see another widespread light freeze across the entire 
local region tonight except possibly along the immediate coast. 
Also, with light or calm winds, we will likely see widespread 
frost by daybreak. 

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-020730-
/O.EXT.KTAE.FZ.W.0002.201202T0400Z-201202T1400Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-Liberty-
Inland Wakulla-Inland Taylor-Lafayette-Inland Dixie-South Walton-
Coastal Bay-Coastal Gulf-Coastal Franklin-Coastal Jefferson-
Coastal Wakulla-Coastal Taylor-Coastal Dixie-Quitman-Clay-
Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-
Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-Seminole-
Decatur-Grady-Thomas-Brooks-Lowndes-Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Sandestin, Santa Rosa Beach, 
Turquoise Beach, Bunker, Freeport, Portland, Port Washington, 
Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, 
Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, 
Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, 
Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, 
High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, 
Saint Marks, Adams Beach, Blue Springs, Cedar Island, 
Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, 
Horseshoe Beach, Jena, Shired Island, Suwannee, Crossroads, 
Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, 
Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, 
Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Arlington, 
Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, 
Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, 
Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, 
Pretoria, Southwest Ga Regional A/P, Turner City, Walker, 
Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, 
Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, 
Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, 
Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, 
Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, 
Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, 
Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, 
Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, 
Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, 
Dillon, Metcalf, Pasco, Thomasville, Brooks Co A/P, Dixie, 
Empress, Nankin, Quitman, Grooverville, Valdosta, 
Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville
244 PM EST Tue Dec 1 2020 /144 PM CST Tue Dec 1 2020/

...FREEZE WARNING NOW IN EFFECT FROM 11 PM EST /10 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ WEDNESDAY...

* TEMPERATURE...Temperatures of 28 to 32 degrees for 2+ hours 
  early Tuesday morning. 

* IMPACTS...Freeze conditions can kill crops, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Nov 30, 11:29 PM CST, 2 hours 14 minutes earlier.

Area forecast discussion, Nov 30, 11:29 PM CST, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1229 AM EST Tue Dec 1 2020

.AVIATION...
[Through 06Z Wednesday]

VFR conditions are expected through the period.

&&

.PREV DISCUSSION [928 PM EST]...

.NEAR TERM [Through Tuesday]...

The surface high pressure responsible for the coldest air mass
we've seen so far this fall season is centered over Texas this
afternoon and will slide slowly eastward to Louisiana by daybreak.
As a result, northerly winds will diminish somewhat and clouds
will gradually dissipate by late this evening. However, we are
still expecting winds to stay up overnight mainly in the 10 to 15
mph range which will continue to advect cold air into our region.
Typically we don't see too many nights with freezing or sub-
freezing temperatures for our area due to cold air advection but
the airmass is very cold and dry and model guidance supports a
widespread light freeze. The current freeze warning has been
expanded to cover almost the entire CWA. There will be a better
chance and a longer duration light freeze tomorrow night. See more
details concerning this in the next section.

.SHORT TERM [Tuesday Night Through Wednesday Night]...

Tuesday night will see another widespread freeze, but this one due
to radiational cooling rather than advection. It appears that
temperatures will be a couple of degrees cooler than tonight. We
therefore went ahead and issued a freeze watch for the entire
forecast area all the way to the coastal strip of zones. Areas
along the immediate coast may not freeze, but areas just inland
could. As far as frost goes, current grids do not support it, but
if dew point depressions narrow in future forecasts, it may need
to be considered. Wednesday night will be chilly as well, but it
looks like most areas will stay above freezing. Could see some
frost in our Georgia counties on that night.

.LONG TERM [Thursday Through Monday]...

This period will see troughing across most of the country with two
upper lows pivoting around one another over the Great Plains. These
two eventually separate with one actually retrograding to the Baja.
The other eventually moves east. There will not be a lot of moisture
near the surface, but just enough to include slight to low chance
PoPs from Thursday into Friday night as a weak front moves slowly
across the Southeast. While it will be cooler than normal for much
of this period, additional freezes are not expected.

.MARINE...

Winds and seas will require small craft advisories to continue into
Tuesday morning. Conditions will then drop below headline criteria
Tuesday. We could see winds approach cautionary levels in easterly
flow Wednesday night.

.FIRE WEATHER...

A very dry airmass continues to filter into the region and minimum
relative humidity values will be even lower on Tuesday and then at
or below critical levels Wednesday afternoon. However, winds will
continue to diminish and become light and available fuel moisture is
sufficient in most areas. Therefore, red flag conditions are not
expected. The only other concern is that daytime dispersion is
forecast to be low Wednesday.

.HYDROLOGY...

Recent rains were insufficient to cause any flooding concerns on
areas rivers and forecast rainfall is low for the remainder of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   52  29  58  37  66 /   0   0   0  10  20
Panama City   54  34  59  45  69 /   0   0   0  10  30
Dothan        49  27  56  35  61 /   0   0   0  10  30
Albany        49  28  56  32  63 /   0   0   0  10  20
Valdosta      50  29  57  34  65 /   0   0   0  10  20
Cross City    53  30  59  37  69 /   0   0   0  10  20
Apalachicola  54  35  59  48  68 /   0   0   0  10  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Wednesday morning for
     Calhoun-Central Walton-Coastal Bay-Coastal Dixie-Coastal
     Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
     Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-
     Inland Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North
     Walton-South Walton-Washington.

     Freeze Warning until 9 AM EST /8 AM CST/ this morning for
     Calhoun-Central Walton-Coastal Franklin-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-
     Inland Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North
     Walton-South Walton-Washington.

GA...Freeze Watch from late tonight through Wednesday morning for
     Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-
     Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

     Freeze Warning until 9 AM EST this morning for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Freeze Watch from Tuesday evening through Wednesday morning for
     Coffee-Dale-Geneva-Henry-Houston.

     Freeze Warning until 8 AM CST Tuesday for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 1 PM EST /noon CST/ this afternoon
     for Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Barry
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Merrifield
MARINE...Wool
FIRE WEATHER...Barry
HYDROLOGY...Wool

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 11:35 AM CSTRip Current StatementTAEGulf15 hr

Nearby

Freeze Warnings in Georgia, 2020Freeze Warnings in Florida, 2020Freeze Warnings in Alabama, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.